# SDR DALA2023021501181

- Difficulty date: February 13, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 48,027 hours, 33,844 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY NRC, IN REF NRC 00488 CORROSION ON LH CUSP WEB BTW STA Y=560 - 579 AND BTW Y=609 TO 617. SUMMARY OF NRC 00612: CUSP WEB LH BTW STA Y=560 TO 579 AND BTW Y=609 TO 617 WERE REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4 REP. 4 AND 51-41-02-0G. (LP #2628041)
